# SDR DALA2024112111109

- Difficulty date: November 15, 2024
- Submitted: November 21, 2024
- Operation: Air carrier
- Aircraft: N852DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31963
- Aircraft time: 28,349 hours, 11,179 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0669366) CORROSION ON FWD CARGO BAY R/H ZEE CHANNEL STA 500A - STA 500L STR 25R WL 168. REPAIRED FWD CARGO BAY R/H ZEE CHANNEL STA 500A TO STA 500L STR 25R WL 168 PER B737-900 SRM 53-00-53-2R-5 AND DWG 143A7500.
